Skip to main content
×
Home
    • Aa
    • Aa
  • Access
  • Cited by 8
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Zhou, Hui Wang, Wen and Zhou, Zongfu 2013. Positive Almost Periodic Solution for a Model of Hematopoiesis with Infinite Time Delays and a Nonlinear Harvesting Term. Abstract and Applied Analysis, Vol. 2013, p. 1.


    Chen, Haibo Tang, Hongwu and Sun, Juntao 2012. Periodic solutions of second-order differential equations with multiple delays. Advances in Difference Equations, Vol. 2012, Issue. 1, p. 43.


    Henríquez, Hernán R. Pierri, Michelle and Prokopczyk, Andréa 2012. Periodic solutions of abstract neutral functional differential equations. Journal of Mathematical Analysis and Applications, Vol. 385, Issue. 2, p. 608.


    Guo, Chengjun and Guo, Zhiming 2009. Existence of multiple periodic solutions for a class of second-order delay differential equations. Nonlinear Analysis: Real World Applications, Vol. 10, Issue. 5, p. 3285.


    Henriquez, H. R. 2008. Periodic solutions of abstract neutral functional differential equations with infinite delay. Acta Mathematica Hungarica, Vol. 121, Issue. 3, p. 203.


    Llibre, Jaume and Tarţa, Alexandrina-Alina 2008. Periodic orbits for some systems of delay differential equations. Acta Mathematica Sinica, English Series, Vol. 24, Issue. 2, p. 267.


    Llibre, Jaume and Tarţa, Alexandrina–Alina 2006. Periodic Solutions for Some Systems of Delay Differential Equations. Journal of Dynamics and Differential Equations, Vol. 19, Issue. 1, p. 199.


    Li, Jibin Liu, Zhengrong and He, Xuezhong 1999. Periodic solutions of some differential delay equations created by Hamiltonian systems. Bulletin of the Australian Mathematical Society, Vol. 60, Issue. 03, p. 377.


    ×
  • The Journal of the Australian Mathematical Society. Series B. Applied Mathematics, Volume 33, Issue 4
  • April 1992, pp. 508-516

The existence of periodic solutions for a class of neutral differential difference equations

  • Yongshao Chen (a1)
  • DOI: http://dx.doi.org/10.1017/S0334270000007190
  • Published online: 01 February 2009
Abstract
Abstract

In this paper, we study the existence of periodic solutions of the NDDE (neutral differential difference equation):

where τ > 0 and c is a real number. We obtain a sufficient condition under which (*) has at least k nonconstant oscillatory periodic solutions.

    • Send article to Kindle

      To send this article to your Kindle, first ensure coreplatform@cambridge.org is added to your Approved Personal Document E-mail List under your Personal Document Settings on the Manage Your Content and Devices page of your Amazon account. Then enter the ‘name’ part of your Kindle email address below. Find out more about sending to your Kindle.

      Note you can select to send to either the @free.kindle.com or @kindle.com variations. ‘@free.kindle.com’ emails are free but can only be sent to your device when it is connected to wi-fi. ‘@kindle.com’ emails can be delivered even when you are not connected to wi-fi, but note that service fees apply.

      Find out more about the Kindle Personal Document Service.

      The existence of periodic solutions for a class of neutral differential difference equations
      Your Kindle email address
      Available formats
      ×
      Send article to Dropbox

      To send this article to your Dropbox account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your Dropbox account. Find out more about sending content to Dropbox.

      The existence of periodic solutions for a class of neutral differential difference equations
      Available formats
      ×
      Send article to Google Drive

      To send this article to your Google Drive account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your Google Drive account. Find out more about sending content to Google Drive.

      The existence of periodic solutions for a class of neutral differential difference equations
      Available formats
      ×
Copyright
Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

[2] R. K. Brayton and R. A. Willoughby , “On the numerical integration of a symmetric system of difference-differential equations of neutral type”, J. Math. Anal. Appl. 18 (1967) 182189.

[4] J. K. Hale , Theory of functional differential equations, (Springer Verlag, New York, 1977).

[5] J. L. Kaplan and J. A. Yorke , “Ordinary differential equations which yield periodic solutions of differential delay equations”, J. Math. Anal. Appl. 48 (1974) 317324.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

The ANZIAM Journal
  • ISSN: 1446-1811
  • EISSN: 1446-8735
  • URL: /core/journals/anziam-journal
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×
MathJax